Acetaminophen Alternative Pain Relief Health & Personal Care Health Care Pain Relievers Products

Case of three 4-ounce bottles of children’s cough and soar throat suspension (total of 12 ounces) Each dose contains 160 mg of acetaminophen to relive pain and reduce fever and five mg of dextromethorpan HBr to help suppress coughs Effective combination of medicines to give your child fast, temporary relief of major cold symptoms Pleasant, kid-friendly cherry flavor For children 2 to 11 years old

Read More Children’s Tylenol Plus Cough and Sore Throat Oral Suspension, Cherry, 4-Ounce Bottles (Pack of 3)

Acetaminophen Health & Personal Care Health Care Non-Aspirin Pain Relievers Products Tylenol

Acetaminophen Health & Personal Care Health Care Non-Aspirin Pain Relievers Products Tylenol

Acetaminophen Health & Personal Care Health Care MAJOR PHARMACEUTICALS Non-Aspirin Pain Relievers Products

Acetaminophen Health & Personal Care Health Care Non-Aspirin Pain Relievers Products Tylenol

SKU=328260The Mininimum EXP date on product:1 yearMANUFACTURER:G & W LAORATORIES.INDICATIONS:Uses temporarily reduces fever, relieves minor aches, pains, and headach.INGREDIENTS:Active Ingredients:(in each rectal suppository) Acetaminophen 325 mg.Inactive Ingredients:glyceryl stearate,hydrogenated vegetable oil, polyethylene glycol40 stearate, sorbitan monooleate.DIRECTIONS:Do not use more than directed remove foil wrapper, insert suppository well up into rectum adults and children 12 years and over 2 suppositories every 4 to 6 hours while symptoms persist;do not exceed 12 suppositories in any 24-hour period,Children 6-12 years,1 suppository every 4 to 6 hours while symptoms persist; Do not exceed 6 suppositories in any 24 hour period. Children under 6 years do not use.WARNINGS:For rectal use only Alcohol Warning: if you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.Do not use in children under 6 years. Stop use and ask a doctor if. Fever lasts more than 3 days (72 hours), or recurs. You need to use this product for pain for more than 10 days continuouslySevere or recurrent pain, or high or continued fever may indicate a serious illness. If pregnant or breast-feeding, ask a health professional before use.Keep out of reach of children. If swallowed or in case of verdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical in case of overdose for adults and for children even if you do not notice any signs or symptoms.

Read More Acephen Acetaminophen suppositories 325 mg – 12

Acetaminophen G & W LAORATORIES. Health & Personal Care Health Care Non-Aspirin Pain Relievers Products

Acetaminophen Health & Personal Care Health Care Non-Aspirin Pain Relievers Products Tylenol

Acetaminophen Excedrin Health & Personal Care Health Care Non-Aspirin Pain Relievers Products

Acetaminophen Health & Personal Care Health Care Non-Aspirin Pain Relievers PREFFERED PLUS PRODUCTS. Products

Acetaminophen GSMS Health & Personal Care Health Care Non-Aspirin Pain Relievers Products

Acetaminophen Health & Personal Care Health Care Non-Aspirin Pain Relievers Products Tylenol

Acetaminophen Excedrin Health & Personal Care Health Care Non-Aspirin Pain Relievers Products